Hardon dies down if I'm not active

Discussion in 'The Healthy Penis' started by johnypro, Apr 29, 2008.

  1. johnypro

    johnypro New Member

    Joined:
    Nov 19, 2006
    Messages:
    1
    Likes Received:
    0
    Gender:
    Male
    Location:
    ny
    I mean I have no problem getting a hard on or staying hard but if I'm fucking and I stop for a few seconds i start losing my erection. I never had this problem until I started jelqing a year ago.

    Do you guys know what this could be.

    plus in a condom it happens even faster I do dead as a door nail but It can wake right up. As long as I'm being stimulated I'm fine but once that stops It dies down fast.


    Any way to fix this? lol
     
  2. B_Mademoiselle Rouge

    Joined:
    Oct 17, 2007
    Messages:
    9,735
    Likes Received:
    26
    Location:
    Southern US
    I know nothing about jelquing or the other guys experience. But i'd hate to see a good cock go bad because a guy is trying too hard to get big. Better to have a working average cock than an oversized useless one. Well that's what my grandma always said!
     
  3. D_Jurgen Klitgaard

    D_Jurgen Klitgaard Account Disabled

    Joined:
    Dec 2, 2007
    Messages:
    4,201
    Likes Received:
    3
    No she did not!

    If your grandma actually said than, then you can have your way with me right now!










































    please be true, granny!
     
  4. Freddie53

    Gold Member

    Joined:
    Nov 19, 2004
    Messages:
    7,285
    Likes Received:
    61
    Gender:
    Male
    Location:
    The South, USA
    I don't know the answer to your particular problem, but I do know some things that can cause it, not in this particular order. Age, health problem, or how often you cum either by masturbation or having sex. I've never done jelging but all of that could have an affect on nerve endings. I know that cumming several times a day made it harder to keep an erection later on that day. Due to health and age, I don't have to worry about that now.

    Medication will do it big time. Even a change in diet or weight can so it. Stress can cause it as well. I'm sure I've left some causes out, but you have enough here to inventory to see if any of these might be causing this.

     
Draft saved Draft deleted